MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding erroneously elevated sodium (na) results on two (2) patients obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported erroneously elevated sodium (na) results on two (2) patients were obtained on an atellica ch 930 analyzer.The erroneously elevated results were not reported to the physician(s).The same samples were reprocessed on an alternate atellica ch 930 analyzer.The lower results obtained were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (20-nov-2024): siemens healthcare diagnostics technical operations concluded the investigation of the event.Technical operations evaluated the information provided by the customer and the available instrument data.Quality control (qc) was within the customer¿s acceptable ranges.The atellica ch integrated multisensor (imt) diluent bottle used by the customer was found to have an improper imt sample dilution due to an insufficient amount of fluid.The customer resolved the issue by replacing the imt diluent bottle with one with a sufficient fluid level.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Sections b5 and b6 have been updated to provide additional patient data.Section h6 has been updated to reflect the investigation.Initial mdr 2432235-2024-00290 was filed on 07-nov-2024.
 
Event or Problem Description
The customer reported erroneously elevated sodium (na) results on nine (9) patients were obtained on an atellica ch 930 analyzer.The erroneously elevated results were not reported to the physician(s).The same samples were reprocessed on alternate atellica ch 930 analyzers.The lower results obtained were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated sodium (na) results.

Brand Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20631337
Report Number2432235-2024-00290
Device Sequence Number18178670
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140011(17)250513(01)00630414596518(10)140011(17)250513
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number140011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown